Table of Contents Author Guidelines Submit a Manuscript
International Journal of Microbiology
Volume 2010, Article ID 191585, 10 pages
http://dx.doi.org/10.1155/2010/191585
Research Article

Skew-Laplace and Cell-Size Distribution in Microbial Axenic Cultures: Statistical Assessment and Biological Interpretation

1Departament de Probabilitat, Lògica i Estadística, Facultat de Matemàtiques, Universitat de Barcelona, Gran Via, 585, 08007-Barcelona, Spain
2Departament de Microbiologia, Universitat de Barcelona, Av. Diagonal, 645, 08028 Barcelona, Spain
3Tres Cantos Medicines Development Campus, GlaxoSmithKline, Severo Ochoa 2, 28760 Tres Cantos, Spain
4Department of Chemistry & Chemical Biology, Stevens Institute of Technology, Castle Point on Hudson, Hoboken, NJ 07030, USA

Received 27 May 2009; Revised 27 October 2009; Accepted 15 March 2010

Academic Editor: Marcel H. Zwietering

Copyright © 2010 Olga Julià et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Olga Julià, Jaume Vidal-Mas, Nicolai S. Panikov, and Josep Vives-Rego, “Skew-Laplace and Cell-Size Distribution in Microbial Axenic Cultures: Statistical Assessment and Biological Interpretation,” International Journal of Microbiology, vol. 2010, Article ID 191585, 10 pages, 2010. https://doi.org/10.1155/2010/191585.